Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 10, NWS Corpus Christi, TX

December 14, 200715 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Dec 14, 2007, 2:34 PM CST for 15 counties in Texas. It took effect at Dec 15, 2007, 10:03 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2007, 2:34 PM CST (20:34 UTC)
In effect from
Dec 15, 2007, 10:03 AM CST
Expired
Dec 15, 2007, 6:00 PM CST
In force
8 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 142034
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
234 PM CST FRI DEC 14 2007


TXZ229>234-239>247-150500-
/O.NEW.KCRP.WI.Y.0010.071215T1700Z-071215T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
234 PM CST FRI DEC 14 2007

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST SATURDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA EARLY SATURDAY
MORNING WITH STRONG NORTHWEST WINDS DEVELOPING IN ITS WAKE BY LATE
MORNING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 39 MPH WITH GUSTS
TO AROUND 40 MPH. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH FOR TWO HOURS OR MORE.

$$

TE
5 follow-up statements
000 
WWUS74 KCRP 150418
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CST FRI DEC 14 2007

TXZ229>234-239>247-151230-
/O.CON.KCRP.WI.Y.0010.071215T1700Z-071215T2300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
1018 PM CST FRI DEC 14 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 5 PM CST
SATURDAY. 

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY MORNING
WITH STRONG NORTHWEST WINDS DEVELOPING IN ITS WAKE BY LATE
MORNING. WINDS ARE EXPECTED TO RANGE FROM 25 TO 39 MPH WITH GUSTS
TO AROUND 45 MPH...WITH THE HIGHEST GUSTS NEAR THE COAST. 

SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT
COULD BE BLOWN AROUND BY THE STRONG WINDS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH...FOR TWO HOURS OR MORE...OR GUSTS NEAR OR IN
EXCESS OF 40 MPH.

$$

GW
000 
WWUS74 KCRP 151114
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
514 AM CST SAT DEC 15 2007

TXZ229>234-239>247-160000-
/O.EXT.KCRP.WI.Y.0010.071215T1700Z-071216T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
514 AM CST SAT DEC 15 2007

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS WILL DEVELOP IN THE WAKE OF A STRONG COLD
FRONT LATE MORNING. WINDS ARE EXPECTED TO RANGE FROM 20 TO 30
MPH. WIND GUSTS AS HIGH AS 40 TO 45 MPH WILL ALSO OCCUR WITH THE
HIGHEST GUSTS OCCURRIG NEAR THE COAST.

RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. IN
ADDITION...MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD
DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING
DIFFICULT AT TIMES.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH...FOR TWO HOURS OR MORE...OR GUSTS NEAR OR IN
EXCESS OF 40 MPH.

$$

MJG
000 
WWUS74 KCRP 151606
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1006 AM CST SAT DEC 15 2007

TXZ229>234-239>247-160000-
/O.EXT.KCRP.WI.Y.0010.071215T1603Z-071216T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
1006 AM CST SAT DEC 15 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS AS HIGH AS
40 TO 45 MPH WILL OCCUR TODAY IN THE WAKE OF AN EARLY MORNING COLD
FRONT. THE WINDS WILL BE THEIR STRONGEST BETWEEN 1000 AM AND 300 PM
CST.

RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS. IN
ADDITION...MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD
DRIVE WITH CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING
DIFFICULT AT TIMES.

$$

MB
000 
WWUS74 KCRP 152105
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
305 PM CST SAT DEC 15 2007

TXZ229>234-160600-
/O.NEW.KCRP.FZ.W.0007.071216T0800Z-071216T1500Z/
/O.CON.KCRP.WI.Y.0010.000000T0000Z-071216T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA
305 PM CST SAT DEC 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 40 MPH
WILL CONTINUE THROUGH THE EARLY EVENING HOURS. MOTORISTS IN HIGH
PROFILE VEHICLES SHOULD EXERCISE CAUTION THROUGH THIS EVENING.
WINDS WILL DIMINISH TO 10 TO 15 MPH AFTER 600 PM CST.  

CHILLY HIGH PRESSURE IN THE WAKE OF THE COLD FRONT THAT PASSED
THROUGH THE REGION THIS MORNING WILL USHER IN FREEZING
TEMPERATURES TONIGHT. TEMPERATURES WILL FALL INTO THE UPPER 20S TO
LOWER 30S TONIGHT ACROSS THE NORTHERN PORTIONS OF THE COASTAL BEND
AND RIO GRANDE PLAINS. FREEZING TEMPERATURES FROM 3 TO 7 HOURS
LONG ARE EXPECTED ACROSS THIS REGION. 

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS. AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. PETS SHOULD BE KEPT INSIDE.
OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY INSULATED.

$$

TXZ239>247-160000-
/O.CON.KCRP.WI.Y.0010.000000T0000Z-071216T0000Z/
WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...LAREDO...RIO BRAVO...FREER...
BENAVIDES...SAN DIEGO...ALICE...PREMONT...KINGSVILLE...
CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA...PORT OCONNOR...SEADRIFT
305 PM CST SAT DEC 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG NORTHWEST WINDS BETWEEN 25 AND 35 MPH WITH GUSTS TO 40 MPH
WILL CONTINUE THROUGH EARLY THIS EVENING. MOTORISTS IN HIGH
PROFILE VEHICLES SHOULD EXERCISE CAUTION THROUGH THIS EVENING. THE
WINDS SHOULD DIMINISH TO 10 TO 20 MPH AFTER 600 PM CST ACROSS MOST
AREAS.

$$

MB
000 
WWUS74 KCRP 160019 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
619 PM CST SAT DEC 15 2007


TXZ229>234-160715-
/O.EXP.KCRP.WI.Y.0010.000000T0000Z-071216T0000Z/
/O.CON.KCRP.FZ.W.0007.071216T0800Z-071216T1500Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA
619 PM CST SAT DEC 15 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CST
SUNDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 2 AM TO 9 AM CST SUNDAY.

NORTH TO NORTHWEST WINDS AVERAGING BETWEEN 15 TO 30 MPH WITH GUSTS
TO 35 MPH WILL CONTINUE TO DIMINISH OVER SOUTH TEXAS AS THE SUN
SETS. BY MID EVENING...WINDS SHOULD AVERAGE BETWEEN 10 AND 20 MPH
OVER MOST AREAS. THUS...THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

CHILLY HIGH PRESSURE IN THE WAKE OF THE COLD FRONT THAT PASSED
THROUGH THE REGION THIS MORNING WILL USHER IN FREEZING
TEMPERATURES TONIGHT. TEMPERATURES WILL FALL INTO THE UPPER 20S TO
LOWER 30S TONIGHT ACROSS THE NORTHERN PORTIONS OF THE COASTAL BEND
AND RIO GRANDE PLAINS. FREEZING TEMPERATURES FROM 3 TO 7 HOURS
LONG ARE EXPECTED ACROSS THIS REGION.

FREEZING TEMPERATURES CAN DAMAGE CERTAIN KINDS OF PLANTS. AS A
RESULT...THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE
ADVISED TO PROTECT TENDER VEGETATION. PETS SHOULD BE KEPT INSIDE.
OUTSIDE PIPES OR SPRINKLERS SHOULD BE ADEQUATELY INSULATED.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

TXZ239>247-160130-
/O.EXP.KCRP.WI.Y.0010.000000T0000Z-071216T0000Z/
WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
CALHOUN-
INCLUDING THE CITIES OF...LAREDO...RIO BRAVO...FREER...
BENAVIDES...SAN DIEGO...ALICE...PREMONT...KINGSVILLE...
CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...
ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...
PORT LAVACA...PORT OCONNOR...SEADRIFT
619 PM CST SAT DEC 15 2007

...WIND ADVISORY HAS EXPIRED...

NORTH TO NORTHWEST WINDS AVERAGING BETWEEN 20 TO 30 MPH WITH
GUSTS TO 35 MPH WILL CONTINUE TO DIMINISH OVER SOUTH TEXAS AS THE
SUN SETS. BY MID EVENING...WINDS SHOULD AVERAGE BETWEEN 10 AND 20
MPH OVER MOST INLAND AREAS...WITH THE STRONGEST WINDS NEAR THE
IMMEDIATE COAST. THUS...THE WIND ADVISORY HAS BEEN ALLOWED TO
EXPIRE.


$$

GW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 14, 2:26 PM CST, 8 minutes earlier.

Area forecast discussion, Dec 14, 2:26 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
226 PM CST FRI DEC 14 2007

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...OVERCAST CONDITIONS
WILL PERSIST THIS EVENING WITH PATCHY LIGHT -RA AND MIST. THE MAIN
WX EVENT WILL BE A STRONG COLD FRONT THAT IS EXPECTED TO MOVE
THROUGH THE CWA TOWARD SAT MORNING...ENTERING THE NRN CWA AROUND 08Z
AND REACHING THE COAST AROUND 12Z. A POOL OF MOISTURE AHD OF THE
FRONT WILL COMBINE WITH STRONG UPPER LEVEL DYNAMICS/JET ASSOCIATED
WITH A DEEP UPPER LOW THAT WILL SWING ACROSS TX THRU SAT MORNING.
LOW LEVEL CONVERGENCE WILL INCREASE AS THE FRONTAL BDRY NEARS THE
COAST PROVIDING MOD FORCING. THEREFORE AM EXPECTING SHRAS AND
TSRAS WITH THE FRONT SAT MORNING...ESPECIALLY CLOSER TO THE COAST.
AM NOT EXPECTING SVR DUE TO MINIMAL FCSTD CAPE VALUES...HOWEVER A
FEW STORMS MAY BE STRONG WITH GUSTS TO 40MPH AND SMALL HAIL POSSIBLE.

BEHIND THE FRONT...WIND ADVISORY CONDITIONS ARE EXPECTED AS NW WINDS
STRENGTHEN TO 25 TO 35 MPH BY NOON. DEWPOINTS/RH VALUES WILL
DECREASE AND SKIES WILL CLR FROM NW TO SE. GIVEN THE NW
DOWNGLIDING/COMPRESSIONAL/HEATING WINDS...PLUS THE ABUNDANT SUNSHINE
AND DRIER AIRMASS...AM EXPECTING TEMPS TO BE RELATIVELY WARM INSPITE
OF COLD AIR ADVECTION. WINDS ARE EXPECTED TO BEGIN DIMINISHING BY
LATE AFTERNOON BECOMING LIGHT SAT NIGHT. THE CLR SKIES...LOW RH
VALUES AND LIGHT WINDS WILL ALLOW FOR RADIATIONAL COOLING...WITH
SOME PORTIONS OF THE NORTHERN CWA DIPPING DOWN TO THE FREEZING
MARK...MAINLY TOWARD THE PRE-DAWN HOURS OF SUN MORNING.

&&

.FIRE WEATHER...THE COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY VALUES WILL LEAD TO RED FLAG CONDITIONS FOR LATE SAT
MORNING INTO SAT AFTERNOON. THE WINDS ARE EXPECTED TO DIMINISH
BEGINNING IN THE LATE AFTERNOON AND TEMPS WILL BEGIN TO FALL LEADING
TO INCREASING RH VALUES.

&&

.MARINE...A STRONG COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS
SAT MORNING WITH STRONG NW WINDS WITH GUSTS TO GALE FORCE DVLPG IN
ITS WAKE. SCT TO NUM SHRAS AND TSRAS ARE EXPECTED AHD AND ALONG
THE FRONT THEN DIMINISHING BY LATE SAT AFTERNOON AS THE FRONT PUSHES
FARTHER INTO THE GULF.

&&

.AVIATION...MVFR CONDITIONS THIS AFTERNOON WILL BE BRIEF AS CIGS AND
VSBYS LOWER ONCE AGAIN TO IFR/LIFR THIS EVENING. A STRONG COLD
FRONT IS EXPECTED TO MOVE THROUGH S TX BETWEEN 08Z TO 12Z WITH
STRONG NW WINDS DVLPG BY AROUND 15Z. SKIES WILL CLR FROM NW TO SE
WITH VFR CONDITIONS THRU SAT AFTERNOON.

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...A PROGRESSIVE ZONAL FLOW WL
PERSIST ACROSS THE CWA THROUGH MOST OF THE FCST PD.  CHILLY HIGH
PRESSURE OVER THE CWA ON SUNDAY WL QUICKLY MOVE EAST ON MON AND
ALLOW RETURN FLOW TO DEVELOP.  MODERATING TEMPS AND THICKENING CLOUD
CVR WL BE THE RESULT FROM MON THROUGH WED.  BY TUE AND
WED...SUFFICIENT ISENTROPIC UPGLIDE WL HAVE OCCURRED TO EVEN
GENERATE LIGHT PCPN ACROSS THE EASTERN ONE-HALF OF THE CWA.  A WK
PACIFIC COLD FNT IS EXPECTED ON THURSDAY.  THIS WL CLEAR OUT THE
CLOUD CVR AND LOWER TEMPS SLIGHTLY.  RETURN FLOW WL TRY TO
RE-ESTABLISH ITSELF ONCE AGAIN ON FRI AHEAD OF THE NEXT APPROACHING
PACIFIC S/WV.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    61  68  38  59  36  /  40  60  10   0   0
VICTORIA          56  67  33  56  32  /  60  50  10   0   0
LAREDO            58  68  36  63  39  /  30  20  10   0   0
ALICE             57  68  34  60  33  /  40  40  10   0   0
ROCKPORT          58  67  41  57  40  /  50  60  10   0   0
COTULLA           52  66  31  62  32  /  30  10  10   0   0
KINGSVILLE        61  68  37  61  34  /  40  50  10   0   0
NAVY CORPUS       61  68  43  58  42  /  40  60  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TO 5 PM CST SATURDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     WIND ADVISORY FROM 11 AM TO 5 PM CST SATURDAY FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

TE/81...SHORT TERM
MB/80...LONG TERM
Hazardous weather outlook, Dec 14, 5:35 AM CST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
535 AM CST FRI DEC 14 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-151145-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
535 AM CST FRI DEC 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP OVER
THE COASTAL PLAINS LATE TONIGHT IN ADVANCE OF THE NEXT COLD
FRONT THAT WILL MOVE INTO SOUTH TEXAS EARLY SATURDAY MORNING.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE THROUGH
THE COASTAL BEND AND THE MIDDLE TEXAS COASTAL WATERS SATURDAY
MORNING AS A COLD FRONT SURGES THROUGH THE AREA. STRONG AND GUSTY
NORTHWEST WINDS BEHIND THE COLD FRONT WILL PROVIDE SMALL CRAFT
ADVISORY CONDITIONS WITH GALE FORCE GUSTS ACROSS THE WATERS
SATURDAY AND SATURDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TMT/TM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 4:31 AM CSTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more10 hr
Dec 14, 2:39 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more31 hr

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.